Poisson brackets for hydrodynamic models with intrinsic degrees of
Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1420-1424
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_6_a32,
author = {V. P. Goncharov},
title = {Poisson brackets for hydrodynamic models with intrinsic degrees of},
journal = {Doklady Akademii Nauk},
pages = {1420--1424},
year = {1990},
volume = {313},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a32/}
}
V. P. Goncharov. Poisson brackets for hydrodynamic models with intrinsic degrees of. Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1420-1424. http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a32/